Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Why do I have a bubble on the place where I took Injection (Vaxirab)?

I am Nandakumar from India, I ve taken 5 doses of Rabipur shots during July 2010, since i ve bitten by my pet dog last year. However the Dog was doing well & Healthy at present. Also I had taken a one shot of Rabipur & one shot of Vaxirab as a booster last week due in which i had a contact while i washing my pet s wound (The contact is not wound-to-wound)& also i am not sure whether my pet is bitten by rabies infected animals, but my dog is doing well for the past 1 week, nothing observered severe & she is normal ask like as.. In this case. Now I could see a Bubble has devloped in the place where i took injection and it was painfull. I am quite worried, I had took chicken and eggs last week twice.. Please advice in this....
Asked On : Thu, 23 Jun 2011
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hello and welcome to healthcare forum.
From your history it seems that you have got infection with pus collection at the injection site also known as injection site abscess.
You need to visit doctor and will require antibiotic, analgesic and if the condition is not resolved then you may require incision and drainage.
Best wishes for your health.
Answered: Thu, 23 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor